# SDR SWAA060568

- Difficulty date: February 16, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 69,244 hours, 39,291 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: 6959227
- Condition: Loose
- Location: Elevator Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRFRAME VIBRATION, FOUND RT ELEVATOR TRIM TAB NR 1 HINGE BOLT LOOSE.  REMOVED AND REPLACED NR 1 HINGE BUSHINGS AND PUSH RODS HARDWARE PER MM.
